Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itching in elbows and lower back, bouts of psoriasis. Is it an allergy?

Hi, I m having un explained itching on my inner elbows, lower back and butt. At first I attributed it to a new soap I was using. I discontinued and it helped significantly but not completely. I started taking ritalin several weeks ago (also am on wellbutrin and celexa ) and was wondering if I could have an allergy? I have had minor bouts of psoriasis in the past but nothing too serious. I m itchy! Help!
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

As you have psoriasis, your skin is highly sensative.

Any product like soap or any chemical can irritate you.

Folds of skin are more prone to collect these chemicals and develop allergy.

You may need treatment with steroids.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor